Next Article in Journal
On Generalized Complementarity Problem
Previous Article in Journal
Minimax Optimal Control for One Class of Uncertain Systems
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2000, 5(3), 139-148; doi:10.3390/mca5020139

On the Curvatures of (k+1)-Dimensional Semi-Ruled Surfaces in Evn+1

Osmangazi University, Dept. of Mathematics, 26480 EskiFhir, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 December 2000
Download PDF [373 KB, uploaded 1 April 2016]

Abstract

In this paper, first we will define the generalized (k + l) -dimensional semi-ruled surface M*, such that the generator space of M* is the semi-subspace of E v n + 1 where E v n + 1 is the semi-Euclidean space. Then, we will compute the mean curvature, Riemann curvature, Ricci curvature and scalar curvature of M*.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ekici, C.; Görgülü, A. On the Curvatures of (k+1)-Dimensional Semi-Ruled Surfaces in Evn+1. Math. Comput. Appl. 2000, 5, 139-148.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top